Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I am suffering with severe back and right leg pain. what food to be avoided?

My age is 44, MY LEVEL IF URIC ACID IN BONES IS 8.2 , suffering with severe back and right leg pain for last 15 days. which treatment I better and fast - HOMEOPATHY or ALLOPATHY ? what is your advice ? what food to be avoided ? and what to be given?
Asked On : Sun, 20 Mar 2011
Answers:  2 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Gretings from health care magic
It is gout. Avoid meat ( all purine rich foods).Homeopathy will be helpful for gout both in preventing the hyperurecimia and managing the all clinical signs and symptoms. Thank you
Answered: Sun, 20 Mar 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
Hello and welcome to healthcare magic:
What you are suffering from is called Gout.Uric acid levels are increased with breakdown of nucleotides so you should avoid eating non vegetarian food. and it is better you get yourself evaluated by an orthopaedician or a rheumatologist.
take care.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor